# SDR SWI2025F00499

- Difficulty date: February 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT, SEAL STRIKER AT FS349.00 BESIDE UPPER STOP FITTING APPEARS TO HAVE A DAMAGED PREVIOUS REPAIR.  (C-CHECK RO 04/21/2025)INSTALLED NEW PAX DOOR CUTOUT SEAL STRICKER AT FS 349 IAW SRM 51-42-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
